BOZKURT, HacerYILMAZ, Yılmaz2022-10-262022-10-262020BOZKURT H, YILMAZ Y (2020). Biquasilinear Functionals on Quasilinear Spaces and Some Related Results. Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 13(1), 95 - 104. 10.18185/erzifbed.6646751307-90852149-4584https://doi.org/10.18185/erzifbed.664675https://hdl.handle.net/11616/85202https://search.trdizin.gov.tr/yayin/detay/469321Öz: In this paper, we will present the notion of the biquasilinear functional which is a new concept of quasilinear functional analysis. Just like bilinear functional, the notions of a biquasilinear functional and a quadratic form will not need to have the constitution of an inner product quasilinear space. We were able to define these functionals in any quasilinear space. After giving this new notion, we discuss some examples and prove some theorems for considerable exercises to the theory of biquasilinear functionals in Hilbert quasilinear spaces.eninfo:eu-repo/semantics/openAccessBiquasilinear Functionals on Quasilinear Spaces and Some Related ResultsArticle1319510410.18185/erzifbed.664675469321